# SDR 2006FA0000572

- Difficulty date: May 19, 2006
- Submitted: June 8, 2006
- Operation: General aviation
- Aircraft: N333UP
- Make and model: Gulstm 695A
- Aircraft serial: 96015
- Engine: Garrtt TPE33110
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN3H11A
- Condition: Sheared
- Location: Nlg Steering Act
- Part time: 3,934 hours
- Component: Oleo Strut
- Component part number: 400101503
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION ON APPROACH, (GEAR IN TRANSIT) LIGHT REMAINED ON, NLG DID NOT INDICATE DOWN AND LOCKED.  INITIAL FLY BYS INDICATED NLG TO BE ONLY PARTIALLY EXTENDED.  AFTER RECYCLING GEAR SEVERAL TIMES, CLUNK WAS HEARD, NLG EXTENDED.  INSP REVEALED 4 (AN3) BOLTS USED TO SECURE HYD STEERING ACTUATOR TO NLG OLEO STRUT, SHEARED RESULTING IN STEERING ACTUATOR HANGING ONLY BY ITS HYD LINES.  UNSECURED STEERING ACTUATOR HAD POSSIBLY JAMMED PREVENTING FULL EXTENSION OF NLG.  RADOME DAMAGE WAS EVIDENT, NO OTHER DAMAGE HAS BEEN FOUND.  4 BROKEN BOLTS CAN BE DAMAGED BY EXCEEDING NLG TURN LIMITS DURING TOWING.  BOLTS WERE WEAKENED BY EXCESSIVE TURNING WHILE TOWING. SOMETIME IN PAST, FAILED DURING FLIGHT. (K)
